Monatshefte für Mathematik

, Volume 137, Issue 1, pp 31–49

Generalized Functions Valued in a Smooth Manifold

  • Michael Kunzinger

DOI: 10.1007/s00605-002-0488-x

Cite this article as:
Kunzinger, M. Monatsh. Math. (2002) 137: 31. doi:10.1007/s00605-002-0488-x


 Based on Colombeau’s theory of algebras of generalized functions we introduce the concepts of generalized functions taking values in differentiable manifolds as well as of generalized vector bundle homomorphisms. We study their basic properties, in particular with respect to some new point value concepts for generalized functions and indicate applications of the resulting theory in general relativity.

2000 Mathematics Subject Classification: 46T30, 46F30, 53B20 
Key words: Algebras of generalized functions, Colombeau algebras, generalized functions on manifolds 

Copyright information

© Springer-Verlag/Wien 2002

Authors and Affiliations

  • Michael Kunzinger
    • 1
  1. 1.Department of Mathematics, University of Vienna, AustriaAT